Advanced search
1 file | 240.56 KB

Covers of generalized quadrangles

Joseph Thas (UGent) and Koen Thas (UGent)
(2018) GLASGOW MATHEMATICAL JOURNAL. 60(3). p.585-601
Author
Organization
Abstract
We solve a problem posed by Cardinali and Sastry (Elliptic ovoids and their rosettes in a classical generalized quadrangle of even order. Proc. Indian Acad. Sci. Math. Sci. 126 (2016), 591-612) about factorization of 2-covers of finite classical generalized quadrangles (GQs). To that end, we develop a general theory of cover factorization for GQs, and in particular, we study the isomorphism problem for such covers and associated geometries. As a byproduct, we obtain new results about semi-partial geometries coming from theta-covers, and consider related problems.
Keywords
ORDER

Downloads

  • Cover quad.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 240.56 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, and Koen Thas. 2018. “Covers of Generalized Quadrangles.” Glasgow Mathematical Journal 60 (3): 585–601.
APA
Thas, J., & Thas, K. (2018). Covers of generalized quadrangles. GLASGOW MATHEMATICAL JOURNAL, 60(3), 585–601.
Vancouver
1.
Thas J, Thas K. Covers of generalized quadrangles. GLASGOW MATHEMATICAL JOURNAL. 2018;60(3):585–601.
MLA
Thas, Joseph, and Koen Thas. “Covers of Generalized Quadrangles.” GLASGOW MATHEMATICAL JOURNAL 60.3 (2018): 585–601. Print.
@article{8589083,
  abstract     = {We solve a problem posed by Cardinali and Sastry (Elliptic ovoids and their rosettes in a classical generalized quadrangle of even order. Proc. Indian Acad. Sci. Math. Sci. 126 (2016), 591-612) about factorization of 2-covers of finite classical generalized quadrangles (GQs). To that end, we develop a general theory of cover factorization for GQs, and in particular, we study the isomorphism problem for such covers and associated geometries. As a byproduct, we obtain new results about semi-partial geometries coming from theta-covers, and consider related problems.},
  author       = {Thas, Joseph and Thas, Koen},
  issn         = {0017-0895},
  journal      = {GLASGOW MATHEMATICAL JOURNAL},
  language     = {eng},
  number       = {3},
  pages        = {585--601},
  title        = {Covers of generalized quadrangles},
  url          = {http://dx.doi.org/10.1017/s0017089517000313},
  volume       = {60},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: